MAUDE Adverse Event Report: VENTED AUTOFEED HUMIDIFICATION CHAMBER; BTT

VENTED AUTOFEED HUMIDIFICATION CHAMBER; BTT
Model Number MR290V
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Method: the complaint mr290v vented autofeed humidification chamber was not received at fisher & paykel healthcare (f&p) for evaluation.Our investigation is based on the photograph provided by the customer and our knowledge of the product.Results: visual inspection of the photography and video provided by the customer revealed a crack line on the baffle of the chamber dome.Conclusion: we are unable to determine what may have caused the crack of the complaint chamber dome.Every mr290v chamber is pressure tested following the manufacturing process to check for any leaks present in the chamber due to cracks and other causes.Any chamber which fails this test is rejected.Also, the pressure test is followed by a visual inspection of each chamber.The subject mr290v chamber would have met the required specification at the time of production.The user instructions that accompany the mr290v vented autofeed humificiation chamber state the following: "do not soak, wash, sterilize, or reuse this product.Avoid contact with chemicals, cleaning agents, or hand sanitizers." "ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient." "perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient." "use of the mr290 above the maximum operating pressure may lead to cracking, water leakage and, on rare occasions, could lead to a loss of ventilation pressure " "do not use beyond 14 days maximum duration of use.".
 
Event or Problem Description
A distributor in (b)(4) reported on behalf of a healthcare facility via a fisher & paykel healthcare (f&p) field representative that a mr290v vented autofeed humidification chamber base was leaking water during use.There was no reported patient consequence.

Brand Name
VENTED AUTOFEED HUMIDIFICATION CHAMBER
Common Device Name
BTT
MDR Report Key10806672
Report Number9611451-2020-00960
Device Sequence Number17166257
Product Code BTT
UDI-Device Identifier09420012412430
UDI-Public(01)09420012412430(10)2100840724(11)190801
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K934140
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMR290V
Device Catalogue NumberMR290V
Device Lot Number2100840724
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2020
Initial Report FDA Received Date11/08/2020
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/31/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1